Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Used trigestrel contraceptive pill, changed skin products, got acne all around chin area. Reason?

Hi. I'm 23 years old and have never suffered from any skin problems. Iv used many different types of products & my skin has never reacted. Recently, about 2 months ago went on the trigestrel contraceptive pill and changed my skin products. Suddenly I have acne all around my chin area. Is it the pill or could it be my products? Iv changed it but still no difference and if it is the pill what do u suggest I do to fix it? Please help me:(
Asked On : Sun, 14 Apr 2013
Answers:  1 Views:  76
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Welcome to Healthcare Magic Forum
you are suffering from a very common problem namely acne vulgaris.
Before coming to the exact treatment, i would like you to follow certain precautions:
1. Avoid using any oily creams or lotions over face as much as possible. you can however use oil free moisturisers

2. Wash your face frequently inorder to keep it dry

3. Drink plenty of water

4. Try to avoid eating dry fruits

5.Avoid touching or squeezing of pimples

6. Avoid Hair oil

7. Always use a sunscreen (SPF> 26) when going out in the sun

You might need to apply some antiacne medications over the affected area. I prefer to start with something like like Clindamycin gel in my patients.

Oral contraceptives are known to cause acne, so if you have many lesions, you might as well consult your gynecologist for change in the drug.

But if inspite of the above measures, you continue to develop the lesions, then you might need a course of oral antibiotics.

So i would recommend that you visit a dermatologist in that case for proper examination and treatment .

Hope it helps

Dr Geetika Paul
Answered: Sun, 16 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor